# SDR ASAA2018100126342

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,724 hours, 3,289 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED MULTIPLE TIMES, DUAL FMC OPS RESTORED BUT LEFT FMC FAILURES CONTINUED MULTIPLE TIMES SO FMC SOURCE SELECT SWITCH BOTH ON RIGHT. GROUNDED - YES. REF FIM 34-61 TASK 837, NO CURRENT FAULTS PROGRAM FAULT IN FLT 1 HISTORY. RESET FMC C/B'S, OPS NORMAL.
